Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Experiencing a lot of hair loss. Have white bumps on labia majora. Any advice?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I have been experiencing a lot of hair loss, but didn't think anything of it because I was taking antibiotics. But I'm through and I'm having massive hair loss. I have also been sexually inscribe for over a year and I have this white bump on my labia majora. I noticed it while taking my bath. Any advice

I'm 35 and I had a hysterectomy at 27. I had severe endometriosis and polycystic ovaries and my right ovary stopped functioning altogether

Thx for your help
Posted Sun, 7 Oct 2012 in Vaginal and Uterus Health
Answered by Dr. Sree Gouri SR 1 hour later
Thanks for the query.

Some amount of hair loss is common, it is said that per day a person can loose around 100 hairs.
The causes of massive hair loss are stress, vitamin and mineral deficiency, hormonal fluctuation, usage of medicines like antidepressants etc.

As you had hysterectomy at a younger age, when the target organ is not there the functioning of ovaries also decrease leading to hormonal imbalance which may be one reason for hair loss.

The possible causes of your bump are: Folliculitis, clogged sweat glands, genital warts, umbilicated lesions due to molluscum contagiosum etc.

So you once consult gynecologist and undergo physical examination to find out the possible cause of the lesion and take treatment accordingly.
With her advice you can take multivitamin and mineral supplementation and hormonal pills which will possibly help to some extent in decreasing the hair loss.
Taking nutritious diet, doing yoga etc also help in general.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor